# SDR DALA2015110606770

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Worn
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TITANIUM WEB BS 1344 BETWEEN LONGERONS 27L & 27R.   REPAIRED, AND INSTALLED IAW SRM 51-30-2 AND ER/A 094719-14MA, REV A.
